# SDR COMA0160119

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 10,019 hours, 10,160 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Part number: 601R14303
- Condition: Chafed
- Location: Right And Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT AND LEFT FLAP VANES, I/B LEADING EDGE SKINS WERE DAMAGED AND CHAFED WHERE THE FLAP VANE COMES IN CONTACT WITH THE RESTRAINING PADS.  ALSO THE LEFT I/B FLAP VANE, MID LEADING EDGE WAS DAMAGED AND CHAFED.  PERFORMED A MAJOR REPAIR BY REPLACING CHAFED VANE CAPS ON LEFT AND RIGHT I/B FLAP VANCE CAPS IAW WVAC EO 601R-57-2125A.
